# SDR YENA20140102002

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 5060
- Aircraft time: 7,973 hours, 2,455 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 8249727022
- Part serial: 25401091
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 31,559 hours, 10,927 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED, IN FLIGHT WITH NO ASSOCIATED ECAM, STATUS PAGE SAID THE FOLLOWING: WHEN SLAT OUT - ENGINE 2 AT IDLE, ON GROUND, ENG 2 MAXPOWER IDLE. INOP SYSTEMS: REVERSER 2, ENGINE 2 THRUST.  THE TECH FOUND FAULTS ASSOCIATED W/ ELECTRONIC ENGINE CONTROL (EEC) CHANNEL B.  R & R NR 2 ENG EEC IAW AMM 73-22-34.  ALL CKS GOOD.
